| Catalog Number |
FX-410560 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of seroma is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "removing approximately 10cc of fluid from breast.".
Event or Problem Description
Healthcare professional reported exchange from textured to smooth breast implant due to the patient¿s concern with the product.Later healthcare professional reported removing approximately 10cc of fluid from breast diagnosed via mri, ultrasound, cytology.This record is for the left side.The device was explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ seroma-late: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation, wear abrasion and crease were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description